# SDR NACA2024090400003

- Difficulty date: September 4, 2024
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,185 hours, 19,376 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 052C183
- Condition: Failed
- Location: Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED R FWD HEAT CONTROLLER IAW AMM 30-41-01 TEST OK. PART TIME UNAVAILABLE
